Doctor insights on:
Why Does Welnbutin Give Me Palapations
Side effect: Wellbutrin (bupropion) "stimulates" your mind and body, often alleviating depressive symptoms. Insomnia and restlessness may occur, and palpitations in certain people. It is always a good idea to let the doctor that prescribed the medication know about any side effects. ...Read moreSee 1 more doctor answer
No: Smoking on welbutrin willnot cause heart palpitations. If you've never had these before i would recommend that you get checked out by your family doctor. Sometimes wellbutrin (bupropion) could cause palpitations but i don't want to make that assumption in your case. You will need a cardiac workup most likely. ...Read more
I started taking wellbutrin (bupropion) sr yesterday and I am having constant heart palpitations starting in the evening. I have a mitral valve prolapse. ?
How can I tell if my wellbutrin (bupropion) dose is not high enough ? 7 days in and i can't tell a difference yet. Should i give it more time ?
Too soon yet: Yes, it's too soon to know. Like other antidepressants, wellbutrin (bupropion) requires at least 4-6 weeks of consistent dosing to show positive effects. You should be checking in with your doctor, who can gradually titrate your dose. Most often this begins at a lower dose so your body can equilibrate; then dose is increased for optimal symptom relief. Be well. ...Read moreSee 2 more doctor answers
I think Wellbutrin (bupropion) is giving me tinnitus. Ringing & hissing bad. How many days should i stop to find out? Been on 1 month. Mild tinnitus in past.
Can cause tinnitus: Tinnitus is one of the known side effects of Wellbutrin (bupropion). But you state that you had mild tinnitus in past. You are also taking ibuprofen, acetaminophen, and clobetasol. It is possible that one of these or an interaction may be aggravating your tinnitus. Do not alter your wellbutrin (bupropion) dose without checking with your dr first. Abruptly stopping meds can cause you additional problems. Good luck! ...Read more
150XR Wellbutrin (bupropion) had no + mood effects, but did give orgasms an extra zing which I miss. Ok to use for that? Won't see a dr for a while or go to ssri.
I started wellbutrin (bupropion) 5 days ago and getting joint pain & tremors from it ; i know I have sle but this is different. Should it be stopped if I have the pain/tremors or do I give it more time?
Prozac, zoloft, celexa each improve my mood but make me unmotivated. Wellbutrin (bupropion) gives me more motivation but leaves me agitated and still sad. Ideas?
I'm taking wellbutrin twice a day and have noticed that my emotions are greatly hightened, is this normal?
#nqlu i'm curious if my emotions are hightened because of the medicine or the thought that the medicine should be hightening my emotions?
- Talk to a doctor live online for free
- Why does red wine give me diarrhea?
- Why does chocolate give me acne?
- Why does mayonnaise give me gas?
- Ask a doctor a question free online
- Why does black pepper give me indigestion?
- Why does oatmeal give me gas?
- Why does loud noise give me headaches?
- Why does water give me heartburn?
- Talk to a cardiologist online